Журнали математичного профілю, представлені у фондах Залу іноземних періодичних видань Відділу комплексного бібліотечного обслуговування

Шановні користувачі!
Пропонуємо Вашій увазі перелік іноземних наукових журналів математичного профілю, які експонуються у Залі іноземних періодичних видань

Журнали представлені на виставці:

1. The Cambridge Philosophical Society.

Mathematical proceedings of the Cambridge Philosophical Society [Text]/ The Cambridge Philosophical Society ; ed. G. Paternain. - Cambridge : [б.в.], 1819 . - Виходить раз на два місяці.- Отримується з 1889.

Mathematical Proceedings of the Cambridge Philosophical Society is a mathematical journal published by Cambridge University Press. It aims to publish original research papers from a wide range of pure and applied mathematics. The journal, formerly entitled Proceedings of the Cambridge Philosophical Society, has been published since 1843.

Mathematical Proceedings is one of the few high-quality journals publishing original research papers that cover the whole range of pure and applied mathematics, theoretical physics and statistics. All branches of pure mathematics are covered, in particular logic and foundations, number theory, algebra, geometry, algebraic and geometric topology, classical and functional analysis, dynamical systems, probability and statistics. On the applied side, mechanics, mathematical physics, relativity and cosmology are included.

Текст видання на англійській мові.

 

Шифр зберігання журналу у НБУВ: Ж19703

 

2. Indagationes mathematicae [Text] : proceedings/ Koninklijke Nederlandse Akademie van Wetenschappen. - Amsterdam : [б.в.], 1990 . - Виходить щоквартально.- Отримується з 1990.

Indagationes Mathematicae is the quarterly journal for Mathematical Sciences of the Royal Dutch Mathematical Society. The journal aims at the publication of original mathematical research papers of high quality, preferably of interest to a large segment of the mathematics community. Although the journal aims at general mathematical subjects, there is some preference for articles with a focus on analysis in a broad sense, including areas like dynamical systems, differential geometry and stochastics. Papers can be submitted via the Elsevier Editorial System and can only be published after having been presented by a member of the editorial board and after thorough refereeing. The journal welcomes the submission of review papers of high quality.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж40314

3. Padova. Universitá.

Rendiconti del Seminario matematico della Universitá di Padova [Text]/ Padova. Universitá ; ed. A. DAgnolo. - Padova : Cedam. - Періодичність: Publ.semestrale.- Отримується з 1974.

Rendiconti del Seminario Matematico della Università di Padova (The Mathematical Journal of the University of Padua) is a peer-reviewed mathematics journal University of Padua, established in 1930.

The aim of the Rendiconti is to publish original high-quality research articles in mathematics. By tradition the journal focuses on papers in algebra, analysis, algebraic and differential geometry, mathematical physics and number theory. The journal is ready to accept long papers of foundational or technical nature, as well as papers containing applications or surveys, provided these are especially well structured and fill a gap in the literature.

The journal is indexed by and Zentralblatt MATH. Its 2009 MCQ was 0.22, and its 2009 impact factor was 0.311

Since 2013, the Rendiconti are distributed by the European Mathematical Society Publishing House.

Текст видання на англійській та італійській мові.

Шифр зберігання журналу у НБУВ: Ж4424

4. Applications of Mathematics [Text]/ Academy of Sciences of the Czech Republic, Mathematical Institute ; ed. P. Prikryl. - Praha : [б.в.].- Отримується з 1956.

Applications of Mathematics publishes original research papers of high scientific level in mathematics that are directed towards applications in different branches of science. The areas covered are: engineering problems (such as mechanics of solids, fluid mechanics, electrical engineering, kinematics and similar), solution of differential and integral equations related to applications, numerical analysis, mathematical physics, optimization, probability, and mathematical statistics. Scientific papers by the authors from around the world are published solely in English, a few pages are sometimes devoted to book reviews and news. The journal is published bimonthly in issues containing at least 80 pages each. Manuscripts of papers intended for publication should be prepared according to Instructions for authors and submitted through the electronic Journal System.

The journal is indexed and abstracted by the Science Citation Index Expanded (SciSearch) and the Journal Citation Reports/ScienceEdition of Thomson Reuters. Its impact factor as of 2012: IF 0.222.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж34504

5. Kyushu journal of mathematics/ Kyushu University, Graduate School of mathematics ; ред. K.Shiohama. - Fukuoka, Japan : [б.в.]. - Виходить двічі на рік.- Отримується з 1941.

The Kyushu Journal of Mathematics is an academic journal in mathematics, published by the Faculty of Mathematics at Kyushu University since 1941. It publishes selected research papers in pure and applied mathematics. One volume, published each year, consists of two issues, approximately 20 articles and 400 pages in total.

More than 500 copies of the journal are distributed through exchange contracts between mathematical journals, and available at many universities, institutes and libraries around the world. The on-line version of the journal is published at "Jstage" (an aggregator for e-journals), where all the articles published by the journal since 1995 are accessible freely through the Internet.

The Kyushu Journal of Mathematics is abstracted in major scientific databases such as ISI, Scopus, MathSciNet and Zentralblatt MATH.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж30836:M

6. Kyoto Journal of Mathematics / Kyoto University ; ed. in chief M. Izumi. - Kyoto : [s. n.]. - Виходить щоквартально.- Отримується з 2009.

The Kyoto Journal of Mathematics, formerly The Journal of Mathematics of Kyoto University, has a long and distinguished history of publishing high-quality and original mathematical research. A quarterly, it publishes original research papers at the forefront of pure mathematics, including surveys that contribute to advances in pure mathematics.

Indexed/abstracted in the following: MathSciNet, Science Citation Index Expanded, Scopus, Zentralblatt MATH.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж43449

7. The mathematical society of Japan.

Journal of the mathematical society of Japan [Text]/ The mathematical society of Japan ; ed. K. Yajima. - Tokyo : [б.в.]. - Виходить щоквартально.- Отримується з 1954.

The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide. It publishes quarterly and covers a wide range of pure mathematics. Research articles in the journal are selected by the editorial board with the aid of distinguished international referees and according to high standards. Electronic access to the articles is offered through Project Euclid and J-STAGE. We provide free access to back issues three years after publication (available also at Online Index).

As a leading journal in Japan, JMSJ is indexed/reviewed in: Science Citation Index (SCI), Science Citation Index Expanded, Mathematical Reviews, MathSciNet, Zentralblatt MATH, Scopus.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж32790

8. The Japan Academy (Tokyo).

Proceedings of the Japan Academy. Ser.A, Mathematical sciences/ ed.-in-chief H. Hironaka ; The Japan Acad. - Tokyo : [s. n.]. - Виходить 10 разів на рік.- Отримується з 1977.

The journal Proceedings of the Japan Academy was established in 1912 as the Proceedings of the Imperial Academy by the then Imperial Academy of Japan. The journal was divided into the Proceedings of the Japan Academy, Series A and Series B in 1977.

The aim of the Proceedings of the Japan Academy, Series A, is the rapid publication of original papers in mathematical sciences. Papers covered all fields of mathematical sciences.

As of May 2005, the Proceedings of the Japan Academy, Series A has joined the Project Euclid.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж37527:A

9. The Romanian academy.

Proceedings of the Romanian academy; Ser.A [Text], Mathematics, physics, technical sciences, information science/ The Romanian academy ; ed. V. I. Vlad. - Buc. : [б.в.]. - Виходить три рази на рік.- Отримується з 2002.

The Proceedings of the Romanian Academy - series A is a new scientific journal published by Romanian Academy, devoted to reports and short research original papers in the following scientific fields: mathematics, physics, technical sciences and information science. 

The aim of the journal is to allow the rapid dissemination of significant contributions as well as first reports in the above scientific area.

This new journal is primarily intended as a publication medium for the scientists of Romanian Academy and its research institutes but it is opened to the whole scientific community around the world. As a matter of fact, it is the editor intention to transform it in an international scientific journal at high standards of exigency.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж42732:A

10. University "Politehnica" of Bucharest.

Scientific bulletin [University "Politehnica" of Bucharest (UPB)]. Ser.A: Applied mathematics and physics [Text] = Buletin stiintific al Universitatii "Politehnica" din Bucureşti. Ser.A: Matematica si fizica aplicate, Applied mathematics and physics/ University "Politehnica" of Bucharest ; ed. E. Andronescu. - Bucharest : [б.в.]. - Виходить щоквартально.- Отримується з 1998.

The Scientific Bulletin is a quarterly periodical, edited by University "Politehnica" of Bucharest has managed along its 80 years of existence to gather in its pages the most remarkable scientific contributions of professors and PhD students.  

The journal was established in March 1929 and since than had different names: Bulletin de mathématiques et de Physique pures et appliquées de l’École Polytéchnique (1929 – 1940), Buletinul Politehnicei din Bucureşti (1941 – 1954), Buletinul Institutului Politehnic Bucureşti (1955 – 1989), University "Politehnica"  of Bucharest Scientific Bulletin (1992 – present).

Now, the Scientific Bulletin journal includes 4 series: A series: Applied Mathematics and Physics, B series: Chemistry and Material Science, C series: Electrical Engineering and Computer Science, and D series: Mechanical Engineering.

Papers covered all fields of mathematical sciences.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж41884:Apl.

11. Universitatea Babes-Bolyai.

Studia Universitatis Babes-Bolyai. Ser, Mathematica/ Universitatea Babes-Bolyai ; ред. C. Crăciun. - Cluj-Napoca : [б.в.], S. a...- Отримується з 1958.

Studia Mathematica is a publication medium for original research papers of lasting value in mathematics. The Journal was founded in 1958 and is published quarterly  (March, June, September, December) by the Babes-Bolyai University. Submissions are judged primarily on originality, significance, and breadth of interest. To be accepted, a paper must be judged to be truly outstanding in its field. Contributions should also conform to generally accepted practices for scientific papers with respect to organization and style of writing.

The following areas are currently covered by members of the Editorial Board: Algebra, Mathematical Analysis and Applications, Geometry, Ordinary and Partial Differential Equations, Numerical Analysis, Approximation Theory, Mathematical Programming, Mechanics and Astronomy, Mathematical Modeling in Economics and Biology.

Journal abstracted/indexed by: MathSciNet (American Mathematical Society), Zentralblatt MATH (European Mathematical Society), EBSCO Publishing, Ulrichs.

Текст видання на англійській та румунській мові.

Шифр зберігання журналу у НБУВ: Ж35558:Math.

12. Mathematica Scandinavica [Text] : journal Office/ red. E. Briem. - Aarhus C : [б.в.], 1953 . - Періодичність: Publ.2 volumes a year.- Отримується з 1954.

Mathematica Scandinavica has been published regularly since 1953 by the Aarhus University. Mathematica Scandinavica is a non-profit company, which is operated by the five mathematical societies in Scandinavia. It is the aim of the journal to publish high quality mathematical articles of moderate length.

Mathematica Scandinavica publishes 2 volumes a year. Each volume comprises 2 separate issues. A volume year consists of 4 issues of 160 pp. each. An index is included in the no. 2 issue of each volume.

All back volumes are available in paper and online from 1953. There is a free access to online articles more than five years old. Access to more recent online articles requires a subscription.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж34670

13. Mathematica Balkanica [Text]/ The Bulgarian Academy of Sciences - National Commitee for Mathematics ; ред. B. Sendov. - Sofia : [б.в.], 1987 . - Виходить щоквартально.- Отримується з 1987.

Mathematica Balkanica is a quarterly publication of the Bulgarian Academy of Sciences – National Committee for Mathematics. The journal presents full-length articles that reflect significant advances in the areas of current mathematical interest and activity.

The publication of "Mathematica Balkanica" was started after five Congresses of the Balkan Mathematical Union which were held from 1934 to 1974. It was published by the Union of Mathematicians, Physicists and Astronomers of Yugoslavia. In 1987 the National Committee for Mathematics of Bulgaria and the Bulgarian Academy of Sciences started the publication of Mathematica Balkanica - New Series. Now the publication of Mathematica Balkanica - New Series is continue under the auspices of Mathematical Society of South-Eastern Europe (MASSEE).

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж39796

14. Demonstratio Mathematica [Text]/ Warsaw University of Technology. - Warszawa : [б.в.]. - *- z dod.- Отримується з 1969-1982; 1984-.

The journal Demonstratio Mathematica has been published since 1969, since 1972 in English and other languages, recently exclusively in English. It was originally founded as a means to stimulate mathematical research at technical universities in Poland, but since then it has established its name as a truly international journal devoted to mathematical demonstrations of high quality from all fields of mathematics. It is published by the Faculty of Mathematics and Information Sciences of Warsaw University of Technology. It appears as a quarterly, 4 issues a year. In one volume a year we include about 80 papers. Demonstratio Mathematica has been indexed by Scopus since 2011.To maintain high standard of published papers, all papers are subject to the peer-referee process and accepted (or rejected) at regular meetings of the Editorial Board.

The journal is open to authors from all over the world. It is distributed by way of exchange and sale to a large number of international universities and mathematical libraries throughout the world. The journal is open to all high quality mathematical papers related to research conducted in technical universities.

Since 2010 Demonstratio Mathematica is freely accessible over the Internet as an open access journal, under the Creative Commons Attribution License.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж37809

15. Annales Polonici Mathematici / Polska Acad. nauk ; Inst. mat. ; ed. M. Jarnicki. - Warszawa : [s. n.].- Отримується з 1971.

Annales Polonici Mathematici – mathematical journal publishes by the Institute of Mathematics Polish Academy of Sciences. It was created in 1954 on the basis of the journal "Annales de la Societe Polonaise de Mathematique", founded in 1921 by Stanislaw Zaremba.

The journal publishes papers in Mathematical Analysis and Geometry. Each volume appears in three issues.

The journal is abstracted/indexed in: Mathematical Reviews, Zentralblatt MATH, Science Citation Index Expanded, Journal Citation Reports/Science Edition.

Текст видання на англійській та польській мові.

Шифр зберігання журналу у НБУВ: Ж33852

16. Polish Academy of Sciences.

Bulletin of the Polish Academy of Sciences [Text], Mathematics/ Polish Academy of Sciences ; ed. C. Bessaga. - Warszawa : [s. n.], 1962 .- Отримується з 1953.

Bulletin of the Polish Academy of Sciences publishes by Institute of Mathematics of the Polish Academy of Sciences. ISSN (printed): 0239-7269. ISSN (electronic): 1732-8985. The Bulletin publishes concise papers in English in all areas of mathematics. Each paper has to be recommended by a member of the Editorial Board. The journal was founded by Kazimierz Kuratowski in 1953. It appears as a quarterly, 4 issues a year.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж34449:M

17. Mathematical modelling and analysis [Text] = Matematinis modeliavimas ir analize : the Baltic journal of Mathematical Aplications, Numerical Analysis Differential Equations/ Vilnius Gediminas Technical University, Institute of Mathematics and Informatics ; ed. R. Ciegis. - Vilnius : "Technika".- Отримується з 2002.

Mathematical Modelling and Analysis publishes carefully selected papers of the high quality presenting new and important developments in all areas of mathematical modelling and analysis. The scope of the journal includes the following: All fields of Numerical analysis, Mathematical aspects of Scientific Computing, Parallel algorithms, Mathematical modelling, Analysis of ODE and PDE, Approximation theory, Optimization.

Текст видання на англійській мові.

Шифр зберігання журналу у НБУВ: Ж42485

Контактна інформація

жовтень - червень
пн - сб: 9.15 - 20.00
нд: 9.15 - 18.00
липень - вересень
пн - сб: 9.15 - 18:00
+38 (044) 524-4419